Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 23, 2010, 6:04 PM CDT for Leon County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2010, 6:04 PM CDT (23:04 UTC)
- Expired
- Apr 23, 2010, 7:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Leon County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 5:41 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 907 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
185
WFUS54 KFWD 232304
TORFWD
TXC289-240000-
/O.NEW.KFWD.TO.W.0007.100423T2304Z-100424T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
604 PM CDT FRI APR 23 2010
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
LEON COUNTY IN NORTHEAST TEXAS...
* UNTIL 700 PM CDT
* AT 604 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO 6 MILES WEST OF MARQUEZ...MOVING EAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
MARQUEZ BY 610 PM CDT...
JEWETT BY 625 PM CDT...
CENTERVILLE AND BUFFALO BY 640 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
&&
LAT...LON 3122 9574 3117 9574 3110 9628 3136 9632
3160 9585 3161 9583 3155 9575 3154 9576
3152 9573 3140 9568 3139 9569 3135 9566
TIME...MOT...LOC 2304Z 251DEG 30KT 3122 9632
$$
924 follow-up statements
423
WWUS54 KFWD 232321
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
621 PM CDT FRI APR 23 2010
TXC289-240000-
/O.CON.KFWD.TO.W.0007.000000T0000Z-100424T0000Z/
LEON TX-
621 PM CDT FRI APR 23 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR LEON
COUNTY...
AT 620 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED JUST SOUTH OF
MARQUEZ...MOVING EAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
JEWETT BY 630 PM CDT...
LEONA AND BUFFALO BY 640 PM CDT...
CENTERVILLE BY 645 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
IN ADDITION TO TORNADOES...LARGE HAIL UP TO BASEBALL SIZE AND
DAMAGING WINDS ARE LIKELY WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.
&&
LAT...LON 3122 9574 3117 9574 3110 9628 3136 9632
3160 9585 3161 9583 3155 9575 3154 9576
3152 9573 3140 9568 3139 9569 3135 9566
TIME...MOT...LOC 2320Z 253DEG 28KT 3123 9619
$$
82/JLD390
WWUS54 KFWD 232339
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
639 PM CDT FRI APR 23 2010
TXC289-240000-
/O.CON.KFWD.TO.W.0007.000000T0000Z-100424T0000Z/
LEON TX-
639 PM CDT FRI APR 23 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR LEON
COUNTY...
AT 639 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 7 MILES WEST OF
CENTERVILLE...MOVING EAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
BUFFALO BY 645 PM CDT...
CENTERVILLE BY 650 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.
&&
LAT...LON 3122 9574 3120 9574 3114 9628 3136 9632
3161 9583 3155 9575 3154 9576 3152 9573
3150 9573 3148 9571 3147 9572 3135 9566
TIME...MOT...LOC 2339Z 254DEG 25KT 3126 9605
$$
82/JLD054
WWUS54 KFWD 232351
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 PM CDT FRI APR 23 2010
TXC289-240000-
/O.CON.KFWD.TO.W.0007.000000T0000Z-100424T0000Z/
LEON TX-
651 PM CDT FRI APR 23 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR LEON
COUNTY...
AT 651 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED NEAR CENTERVILLE...
MOVING EAST AT 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR BATHROOM...CLOSET...OR HALLWAY ON THE LOWEST
FLOOR OF YOUR BUILDING. COVER YOURSELF WITH BLANKETS...PILLOWS...OR A
MATTRESS FOR PROTECTION.
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.
&&
LAT...LON 3122 9574 3120 9574 3116 9615 3143 9619
3161 9583 3155 9575 3154 9576 3152 9573
3148 9571 3147 9572 3140 9569 3139 9569
3135 9566
TIME...MOT...LOC 2351Z 260DEG 34KT 3128 9593
$$
82/JLD050
WWUS54 KFWD 232359
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT FRI APR 23 2010
TXC289-240008-
/O.EXP.KFWD.TO.W.0007.000000T0000Z-100424T0000Z/
LEON TX-
659 PM CDT FRI APR 23 2010
...THE TORNADO WARNING FOR LEON COUNTY EXPIRES AT 700 PM CDT...
AT 658 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING HAS EXPIRED. HOWEVER...A SEVERE THUNDERSTORM
WARNING FOR HAIL UP TO GOLFBALLS REMAINS IN EFFECT FOR THE STORM 3
MILES EAST OF CENTERVILLE.
LAT...LON 3122 9574 3120 9574 3116 9615 3143 9619
3161 9583 3155 9575 3154 9576 3152 9573
3148 9571 3147 9572 3140 9569 3139 9569
3135 9566
TIME...MOT...LOC 2358Z 260DEG 36KT 3129 9584
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 23, 3:49 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 23, 3:49 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 349 PM CDT FRI APR 23 2010 .DISCUSSION... AFTER SOME ANALYSIS TODAY...IT IS APPARENT OUR INFAMOUS DRY LINE WOULD BE MORE APPROPRIATELY CLASSIFIED AS A WEAK COLD FRONT...BUT THE END RESULT IS THAT IT SEPARATES TWO VERY DIFFERENT AIR MASSES. LATEST OBJECTIVE ANALYSIS SHOWS MODERATE TO STRONG INSTABILITY ACROSS THE EAST AND SOUTHEAST ZONES WITH CAPE NEARING 2000-3000 J/KG AND NEGLIGIBLE CIN. SUBSIDENCE IN THE WAKE OF THIS MORNING/S SHORTWAVE AS WELL AS VERY STRONG WIND SHEAR HAS NOT ALLOWED THE UNORGANIZED/WEAK THERMAL UPDRAFTS TO DEVELOP FULLY INTO STORMS. HOWEVER THE ATMOSPHERE ON THE SYNOPTIC SCALE WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE CONVECTION THIS EVENING. WATER VAPOR LOOP SHOWS STRONG SHORTWAVE NOW APPROACHING WEST TEXAS AND LATEST VISIBLE INDICATES AN EXPANSION OF HIGH BASED CUMULUS TO OUR WEST. THESE ARE CLEAR INDICATIONS THAT STRONG FORCING IS HEADING THIS WAY...AND MODELS ARE IN GOOD AGREEMENT THAT LIFT WILL BE MAXIMIZED ACROSS THE SOUTHERN CWA BETWEEN MIDNIGHT AND 6 AM. IN RESPONSE TO THE APPROACHING SHORTWAVE...THE COLD FRONT IS EXPECTED TO RETREAT...WITH VERY RICH MOISTURE HEADING BACK TO THE NORTHWEST THIS EVENING. NEARLY ALL 12Z MODELS HAVE LATCHED ONTO THIS IDEA...BUT STILL THERE ARE CONCERNS ON JUST HOW FAR/FAST THE FRONT WILL MAKE IT. OFTEN MODELS UNDERESTIMATE THE NORTHWARD PULL AN APPROACHING SHORTWAVE TROUGH CAN HAVE ON A FRONT...AND FOR THIS REASON HAVE BEEN MORE LIBERAL WITH THE NORTHERN EXTENT OF POPS. STORM INITIATION AND TIMING IS RATHER DIFFICULT AS ISOLATED STORMS MAY DEVELOP EARLY THIS EVENING IN SOUTHERN ZONES ALONG THE FRONT WELL AHEAD OF THE MAIN UPPER FORCING. DO EXPECT STORMS TO RAPIDLY BLOSSOM BY MIDNIGHT ACROSS THE SW COUNTIES AS STRONG LIFT COMES IN CONTACT WITH THE MOIST/UNSTABLE AIR MASS RESIDING IN THE AREA. THE COMBINATION OF 0-6KM BULK SHEAR OF OVER 75KT AND THE MODERATE INSTABILITY WILL CREATE AN ENVIRONMENT VERY FAVORABLE FOR SEVERE WEATHER...ESPECIALLY SOUTHEAST OF A GOLDTHWAITE TO DALLAS TO BONHAM LINE. GIVEN THE STRONG DEEP LAYER SHEAR AND CAPE...VERY LARGE HAIL WILL BE A PRIMARY THREAT. WIND DAMAGE MAY ALSO BECOME A GREATER CONCERN IF STORMS CONGEAL INTO A MCS AS FORECAST BY THE 4KM WRF. FORECAST LOW LEVEL SHEAR IS NOT IMPRESSIVE...BUT I DO BELIEVE IT WILL STRENGTHEN QUITE A BIT DURING THE EVENING HOURS AHEAD OF THE SHORTWAVE. IN ADDITION...THE LINGERING/RETREATING FRONTAL BOUNDARY IN THE REGION TONIGHT WILL PROVIDE A SOURCE FOR LOW LEVEL VORTICITY AND THUS THERE ARE ENOUGH INGREDIENTS IN PLACE FOR A LEGITIMATE TORNADO CONCERN. TONIGHTS FORECAST WILL BE VERY COMPLEX AND RAPIDLY EVOLVING...AND THUS ADDITIONAL CHANGES TO THE SCOPE/COVERAGE/TYPE OF SEVERE WEATHER ARE POSSIBLE AS MESOSCALE TRENDS BECOME APPARENT. EVEN THOUGH PARTS OF THE METROPLEX ARE NOT OUTLOOKED FOR SEVERE WEATHER NOW...IT IS NOT YET POSSIBLE TO SAY IT IS IN THE CLEAR. JUST SOME LINGERING RAIN IS EXPECTED SATURDAY MORNING IN THE EAST BUT RAPID CLEARING WILL OCCUR WITH GENERALLY SUNNY/DRY/BREEZY CONDITIONS EXPECTED IN THE AFTERNOON. A WEAK FRONT WILL MOVE THROUGH SUNDAY MORNING WITH CONTINUED NICE WEATHER INTO SUNDAY NIGHT. YET ANOTHER FRONT AND SHORTWAVE DISTURBANCE WILL ARRIVE MONDAY AFTERNOON. MODELS SHOW JUST ENOUGH MOISTURE FOR AFTERNOON CONVECTION BUT GIVEN THE STRENGTH OF THE CAP AND THE LIMITED MOISTURE RETURN WILL KEEP POPS AT 20...AND MAINLY OVER THE WEST AND SOUTH ZONES. MORE PLEASANT AND SEASONABLE WEATHER WILL PREVAIL TUESDAY AND WEDNESDAY BEFORE SOUTH WINDS AND INCREASING MOISTURE ARRIVE THURSDAY. WILL CONTINUE WITH LOW POPS THU-FRI AS DRY LINE AND NEXT UPPER TROUGH NUDGE CLOSER TO THE AREA. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 59 79 56 77 56 / 50 10 0 0 10 WACO, TX 59 80 53 79 53 / 80 10 0 0 10 PARIS, TX 60 75 52 71 50 / 70 50 0 0 10 DENTON, TX 54 78 51 77 51 / 40 10 0 0 10 MCKINNEY, TX 58 77 53 76 50 / 60 20 0 0 10 DALLAS, TX 59 79 57 78 57 / 60 20 0 0 10 TERRELL, TX 59 76 54 75 52 / 70 30 0 0 10 CORSICANA, TX 60 77 55 77 53 / 80 30 0 0 10 TEMPLE, TX 57 79 52 79 53 / 80 10 0 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 23, 3:15 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 315 PM CDT FRI APR 23 2010 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 315 PM CDT FRI APR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TONIGHT AND EARLY SATURDAY MORNING ACROSS MUCH OF NORTH TEXAS. THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL BE HIGHEST ALONG AND EAST OF A LINE FROM BONHAM TO DALLAS TO GOLDTHWAITE. LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES...AND HEAVY RAINFALL LEADING TO LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH ANY SEVERE STORM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE NEXT CHANCE FOR THUNDERSTORMS IN NORTH TEXAS WILL BE MONDAY AFTERNOON AND EVENING...FOLLOWED BY ANOTHER CHANCE FOR THUNDERSTORMS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED TONIGHT ALONG AND EAST OF A LINE FROM BONHAM TO DALLAS TO GOLDTHWAITE. 82/JLD
In the hours before
Special weather statement, Apr 23, 4:56 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
456 PM CDT FRI APR 23 2010
TXZ160-174-232230-
FALLS TX-MILAM TX-
456 PM CDT FRI APR 23 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL FALLS COUNTY
NORTH CENTRAL MILAM COUNTY
AT 456 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTH OF CAMERON...MOVING NORTHEAST AT
25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ROSEBUD.
DIME-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3109 9714 3131 9677 3113 9678 3111 9683
3107 9682 3106 9679 3099 9679 3091 9702
TIME...MOT...LOC 2156Z 242DEG 23KT 3107 9693
92Local storm report, Apr 23, 5:57 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CDT FRI APR 23 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL 4 N CAMERON 30.91N 96.97W
04/23/2010 E2.50 INCH MILAM TX TRAINED SPOTTER
TENNIS BALL HAIL REPORTED NEAR INTERSECTION OF FM485 AT
US77...4 MILES NORTH OF CAMERON.Special weather statement, Apr 23, 6:02 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 PM CDT FRI APR 23 2010
TXZ159-160-232330-
MCLENNAN TX-FALLS TX-
602 PM CDT FRI APR 23 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN FALLS COUNTY
EASTERN MCLENNAN COUNTY
CITIES IN THE PATH OF THIS STORM INCLUDE BEVERLY HILLS...
BRUCEVILLE-EDDY...GOLINDA...HEWITT...LORENA...MOODY...ROBINSON...WACO
AND WOODWAY.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR EASTERN TEXAS.
LAT...LON 3120 9721 3121 9723 3128 9727 3127 9731
3125 9734 3129 9737 3168 9719 3140 9689
3117 9720
TIME...MOT...LOC 2302Z 204DEG 33KT 3128 9726The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 2:08 AM CDT | Special Weather Statement | FWD | Comanche, Eastland | 52 min |
| Apr 23, 2:10 AM CDT | Special Weather Statement | FWD | Young | 35 min |
| Apr 23, 3:15 AM CDT | Special Weather Statement | FWD | Palo Pinto | 30 min |
| Apr 23, 3:28 AM CDT | Special Weather Statement | FWD | Erath | 32 min |
| Apr 23, 3:44 AM CDT | Special Weather Statement | FWD | Palo Pinto, Parker | 31 min |
| Apr 23, 4:02 AM CDT | Special Weather Statement | FWD | Hood | 28 min |
| Apr 23, 4:14 AM CDT | Special Weather Statement | FWD | Wise | 31 min |
| Apr 23, 10:01 AM CDT | Special Weather Statement | FWD | Hopkins | 29 min |
| Apr 23, 4:56 PM CDT | Special Weather Statement | FWD | Falls | 34 min |
| Apr 23, 5:00 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Milam, Robertson | 60 min |
| Apr 23, 5:08 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 67 min |
| Apr 23, 5:20 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 55 min |
| Apr 23, 5:29 PM CDT | Tornado Warning | FWD | Milam | 46 min |
| Apr 23, 5:36 PM CDT | Tornado Warning | FWD | Falls, Limestone, Robertson | 39 min |
| Apr 23, 6:00 PM CDT | Severe Thunderstorm Warning | FWD | Robertson | 60 min |
| Apr 23, 6:02 PM CDT | Special Weather Statement | FWD | McLennan | 28 min |
| Apr 23, 6:06 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 30 min |
| Apr 23, 6:16 PM CDT | Tornado Warning | FWD | Robertson | 44 min |
| Apr 23, 6:53 PM CDT | Special Weather Statement | FWD | Freestone | 22 min |
| Apr 23, 6:56 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 64 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.